# SDR COMA0560751

- Difficulty date: December 28, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 9,563 hours, 8,296 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4991 - CABIN DOOR OUTER HANDLE CAUTION.  DEFERRED MAINTENANCE PER MEL.
